Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Upper lips burned, used depigmentation cream for scars, skin feels burning and gets darker after using serum. Advice?

Hi Good afternoon I ve burned my upper lip while waxing with wax strips 3 months back And after 1 week, it left a scar I used depigmentation cream and it faded a bit Another dermatologist suggested a whitening serum containing kojic acid . But since i used it, i feel my upper lip soo burning even more and it has become darker. so i stopped using the serum. Please help me.What advice do u give me? I need something that i m sure will be effective and wont take lot of time to work I heard that papaya soap whitens the skin and i m actually using that too
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
It seems you developed contact irritant reaction with kojic acid serum. So its good that you stopped using the same.
It could have occured due to sensitivity to product or may have occured due to excessive application of serum too. Usually use of hydroquinone or glycolic acid or azelaic acid creams reduce Post inflammatory hyperpigmentation. Best results can be obtained with spot chemical peels of the affected area.
Hope that helped.
Take care
Answered: Wed, 24 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor